# SDR REXA2016110702173

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 20,173 hours, 12,970 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM LEFT AND BEHIND CAPT LIKE A FAN SEIZING. SLIGHT SMOKE ODOR.  COULD NO RECREATE ISSUE DESCRIBED. PERFORMED VISUAL INSPECTION AND OPS CHECK OF THE FOLLOWING SYSTEMS: RECIRCULATION FANS (AMM 21-22-10), TRU (AMM 24-31-01), DISPLAY SUPPLY FAN AND CHECK VALVE (AMM 21-24-12).
